# SDR ASOA201100076

- Difficulty date: January 7, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 31,174 hours, 27,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN PAN AFT LOCATION HAS OTBD, AFT END CRACKED AT FASTENER HOLE ON INTERCOSTAL.  R & R INTERCOSTAL, 601R35031-205, IAW SRM 51-42-06.  (CLOSED)
